# SDR CALA9601186

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MORE THAN 30 POUNDS OF FORCE WAS REQUIRED TO PULL THE INTERIOR TAILCONE RELEASE HANDLE FROM CLIPS.  THE RETAINING CLIPS WERE ADJUSTED TO SPECIFICATIONS PER MM 53-53-00.
